# SDR CA141021008

- Difficulty date: October 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: GG6708003
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT IN ICING CONDITIONS, THE CREW RECEIVED A WING OVERHEAT WARNING. THE CREW COMPLETED THE REQUIRED CHECKLISTS AND PROCEDURES, AND DECLARED AN EMERGENCY WITH THE ATC. THE WARNING EXTINGUISHED UPON COMPLETION OF THE PROCEDURES, AND THE AIRCRAFT LANDED WITHOUT ANY FURTHER EVENT.   MAINTENANCE DETERMINED THE WING ANTI-ICE AND SHUT OFF VALVE HAD FAILED.
